# SDR CALA2011042200305

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 46,380 hours, 6,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 325 RBL 75 FLOORBEAM CORRODED.  CABIN BS 325 RBL 75 FLOORBEAM UPPER CHORD CORROSION REMOVED OUT OF SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 101 LIMIT & CORRODED UPPER CHORD REPAIRED AS PER ECRA#5310-05376 REV- AND FORM 44.0008 ATTACHED ITEM 1-9 ACCOMPLISHED.
